The Journal d’Analyse Mathématique publishes top-level original articles in the field of classical analysis and in related areas. The broad mathematical scope of this journal includes topics such as complex function theory, functional analysis, ergodic theory, harmonic analysis, partial differential equations, and quasiconformal mappings.

The Journal d’Analyse Mathématique is owned by the Hebrew University of Jerusalem. Since its founding in 1951 by B. Amira, its volumes can be found in the libraries of major mathematical institutions around the world.

  • Free app available on iTunes and Google Play Store
  • Publishes top-level original articles in the field of classical analysis and in related areas.
  • Covers a broad mathematical scope.
  • Owned by the Hebrew University of Jerusalem.
  •  

Journal information

Editor-in-Chief
  • Jonathan Breuer
Executive Editor
  • Daniel Kronberg
Managing Editor
  • Eran London
Publishing model
Hybrid. How to publish with us, including Open Access

Journal metrics

1.132 (2021)
Impact factor
1.140 (2021)
Five year impact factor
19,989 (2021)
Downloads

Latest articles

  1. Nonsingular Poisson Suspensions

    Authors

    • Alexandre I. Danilenko
    • Zemer Kosloff
    • Emmanuel Roy
    • Content type: OriginalPaper
    • Published: 11 July 2022
    • Pages: 741 - 790
This journal has 4 open access articles

About this journal

Electronic ISSN
1565-8538
Print ISSN
0021-7670
Abstracted and indexed in
  1. ANVUR
  2. Baidu
  3. CLOCKSS
  4. CNKI
  5. CNPIEC
  6. Dimensions
  7. EBSCO Discovery Service
  8. Google Scholar
  9. Japanese Science and Technology Agency (JST)
  10. Journal Citation Reports/Science Edition
  11. Mathematical Reviews
  12. Naver
  13. OCLC WorldCat Discovery Service
  14. Portico
  15. ProQuest Advanced Technologies & Aerospace Database
  16. ProQuest-ExLibris Primo
  17. ProQuest-ExLibris Summon
  18. SCImago
  19. SCOPUS
  20. Science Citation Index Expanded (SCIE)
  21. TD Net Discovery Service
  22. UGC-CARE List (India)
  23. Wanfang
  24. zbMATH
Copyright information

Rights and permissions

Springer policies

© Hebrew University Magnes Press